Ohio, 2007Damaging Wind in Ohio, August 6, 2007
August 6, 2007 · NWS ILN · 1 event in 1 county or zone
An isolated severe thunderstorm produced damage in Warren County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An isolated severe thunderstorm produced damage in Warren County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Aug 6, 3:41 PM EST, 9 minutes earlier.
Area forecast discussion, Aug 6, 3:41 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EDT MON AUG 6 2007
.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL BUILD INTO THE REGION THROUGH THE WEEK.
A STATIONARY FRONTAL BOUNDARY WILL REMAIN ACROSS THE LOWER GREAT
LAKES...AND WILL BE THE FOCUS FOR CLUSTERS OF THUNDERSTORMS
THROUGH TUESDAY NIGHT. VERY HOT AND HUMID WEATHER WILL PERSIST
FOR MUCH OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A LOT OF THINGS TO TALK ABOUT THIS AFTN. CONVECTIVE BNDRY SHOWING
UP NICELY ON VIS SAT...EXTNDG FROM SW OF KORD SE THRU CNTRL
INDIANA AND INTO SW INDIANA. DEWPTS ARE POOLING ALONG THE
BNDRY...WITH U70S NOTED IN SVRL LOCATIONS NEAR THE BNDRY. WITH
HIGH AMTS OF INSTABILITY AND BNDRY ACTING AS FORCING
MECHANISM...HAVE SEEN TSTMS DVLP ACRS CNTRL INDIANA AND SW OHIO OVER
THE LAST HOUR. WITH PWATS OVER 2 INCHES...THESE STORMS WILL
PRIMARILY BE EXTREMELY HEAVY RAIN PRODUCERS. STORMS ARE ALSO
SENDING OUT AN ENORMOUS AMOUNT OF CG LIGHTNING STRIKES. SOME
ISOLATED SVR WX CANNOT BE RULED OUT OVER THE NEXT FEW HOURS WITH
MAX DELTA THETA-E VALUES OF 35-40K SUPPORTIVE OF WET MICROBURSTS.
RAINFALL WILL BE BENEFICIAL FOR THOSE WHO RECEIVE IT BUT CARRIES A
CAVEAT WITH IT...TEMPS WILL DROP BUT DEWPTS WILL RISE KEEPING
CONDITIONS UNCOMFORTABLE. CASE IN POINT...A BRIEF -SHRA PASSING
OVER KCVG WITHIN THE LAST HOUR HELPED SHOOT THE DEWPT UP TO 77
DEG.
OUTSIDE OF THE CONVECTION...OPPRESSIVE CONDITIONS IN PLACE WITH
TEMPS INTO THE U80S AND L90S. WITH DEWPTS IN L/M70S...HEAT INDICES
HAVE BEEN IN THE U90S TO JUST ABV 100 THIS AFTN. THESE CONDITIONS
WILL PERSIST INTO THE EVNG...PARTICULARLY IN THE HEAT ADV AREA
OVER SRN AND WRN PORTIONS OF FCST AREA.
SCT TSTMS SHOULD MIGRATE TOWARDS THE NORTHEAST...WEAKENING AND
DIMINISHING IN COVERAGE IN THE PROCESS OVERNIGHT AS WARMER AIR
ALOFT BEGINS TO LIFT NORTH INTO THE REGION. CONVECTION WILL
FURTHER DVLP ALONG STATIONARY FRNTL BNDRY OVER LWR GRT LKS AND
LARGELY REMAIN TO THE NORTH OF FCST AREA. WILL MAINTAIN LO CHANCE
POPS ACRS NRN 1/3 FCST AREA ALL NIGHT. DRY CONDITIONS WILL LARGELY
PREVAIL ELSEWHERE AFT MIDNIGHT.
TEMPS...HAVE LEANED TOWARDS WARMER MET GUID FOR OVERNIGHT LOWS.
TEMPS LIKELY NOT TO DROP MUCH LOWER THAN 75 DEG IN THE THREE METRO
AREAS. HEAT ADV WILL BE MAINTAINED ACRS SRN/WRN POTIONS OF FCST
AREA THROUGH THE NIGHT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
SOME MODEL DIFFERENCES COME INTO PLAY ON TUES BTWN THE NAM AND GFS
THAT WILL HAVE AN IMPACT ON OVERALL WX. HAVE LEANED TOWARDS GFS
SOLN...ALTHOUGH BELIEVE THIS MODEL IS OVERDOING STRENGTH OF SFC LO
ALONG BNDRY TO OUR NORTH AND IS SUFFERING FROM ITS CUSTOMARY CONV
FEEDBACK PROBS. NAM APPEARS TOO FAR SOUTH WITH CONVECTIVE COVERAGE
TUES...ATTEMPTING TO SPREAD IT ACRS ENTIRE FCST AREA. OVERALL
MID/UPR LVL FORCING IS GENERALLY WEAK AND WARMER MID LVL AIR
CONTINUES TO ADVECT INTO THE REGION FROM THE SOUTHWEST WITH THE
EXPANDING RIDGE. DECENT MID LVL S/WV RIDING THRU THE WESTERLIES
WILL MOVE ACRS NRN IN/OH TUES AFTN/EVNG AND WILL BE THE FOCUS FOR
NMRS TSTMS. QUESTIONS STILL REMAIN HOW FAR SOUTH INTO THE FCST
AREA THESE TSTMS WILL EXTND. HAVE MAINTAINED CONTINUITY FROM PREV
FCST AND KEPT HIGHER POPS LARGELY CONFINED TO AREAS ALONG AND
NORTH OF I-70 INTO TUES EVNG. AN ISOLD SVR THREAT WILL EXIST ONCE
AGAIN WITH DMG WINDS FROM WET MICROBURSTS OR A POSSIBLE DERECHO
BEING THE PRIMARY CONCERN. WHILE A TSTM WILL BE POSSIBLE JUST ABOUT
ANYWHERE TUES WITH SO MUCH LO LVL MOISTURE...DVLPG MID LVL CAP
WILL LIKELY KEEP MUCH OF THE SRN 1/2 FCST AREA DRY THRU THE DAY.
S/WV WILL MOVE INTO ERN GRT LKS TUES NIGHT...WITH TSTMS DECREASING
IN COVERAGE ACRS NRN COUNTIES.
HAVE EXTENDED HEAT ADV INTO REMAINING COUNTIES ACRS CNTRL OH FOR
TUES/TUES NIGHT AS HEAT INDICES WILL APPCH 100 DEG. CLOUDS AND
POTENTIAL TSTM DVLPMNT WILL HAVE A SIGNIFICANT IMPACT ON HOW WARM
TEMPS AND HEAT INDICES WILL GET ACRS FAR NRN PORTIONS OF FCST
AREA...BUT BELIEVE THESE AREA WILL RECEIVE AT LEAST SOME SUNSHINE
DURING THE DAY. FURTHER SOUTH...HEADLINES HAVE BEEN MAINTAINED
WITH HEAT WARNINGS CONTINUING FOR CVG/DAY METROS. WITH WARMER
TEMPS EXPECTED BY MID WEEK...EXCESSIVE HEAT WARNING HAS BEEN
EXTENDED THRU THURS NIGHT FOR DAY/CVG METROS. HAVE INTRODUCED AN
EXCESSIVE HEAT WATCH FOR THE REMAINING COUNTIES IN THE SRN 1/2
FCST AREA FOR WED/THURS AS HEAT INDICES ARE FCST TO CLIMB ABV 105
DEG.
TEMPS...HAVE GONE A FEW DEG UNDER THE WARMER MAV FOR TUES WITH
L/M90S AS STILL SOME UNCERTAINTY WITH CLOUD COVER. STEAMY TEMPS
TUES NIGHT WITH LOWS LARGELY IN THE M70S.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WILL USE A BLEND OF THE 00Z GFS ENSEMBLE MEAN AND 00Z ECMWF FOR THE
EXTENDED FCST PERIOD AS THEY SEEM TO FIT THE MOST LIKELY OUTCOME OF
THE UPR LVL WX PATTERN.
THE HOT AND HUMID WEATHER WILL CONTINUE INTO AT LEAST THURSDAY.
HEAT ADVISORIES...EXCESSIVE HEAT WATCHES OR WARNINGS WILL BE
NEEDED/ISSUED.
MID LVL RIDGE WILL BE CENTERED OVER THE TN RIVER VLY ON WEDNESDAY.
A RIDGE AXIS EMANATING FROM THE RIDGE CENTER WILL BUILD NORTHWARD
INTO THE FCST AREA. MEANWHILE...AT THE SFC...A WEAKENING FRONTAL
BOUNDARY WILL SINK SLOWLY SOUTH TOWARD THE OHIO RIVER VLY BY
EVENING. WITH THE LACK OF MID LVL S/WV IMPULSES...THE FCST AREA
SHOULD STAY MAINLY DRY. HOWEVER...A LATE AFTN/EARLY EVENING
THUNDERSTORM CAN NOT BE RULED OUT IN THE VCNTY OF THE FRONTAL
BOUNDARY. HAVE PLACED A 20 POP ACRS EAST CNTRL INDIANA/SRN OHIO
REGION FROM LATE AFTN INTO THE EVENING. SFC TEMPS MAY BE SLIGHTLY
COOLER (90 TO 92) ACRS THE NORTH AND EAST. HOWEVER...TEMPERATURES
WILL REMAIN HOT ELSEWHERE NEAR AND SOUTH OF THE BOUNDARY AS 850 MB
TEMPS WILL RANGE BETWEEN +20 AND +22 C. THIS WILL RESULT IN HIGHS
IN THE MID AND UPPER 90S ACRS THE SOUTH. WITH DEWPOINTS REMAINING IN
THE UPPER 60S TO LOWER 70S...HEAT INDEX VALUES WILL RANGE FROM THE
UPPER 90S NORTH TO AROUND 105 ALONG AND SOUTH OF THE OHIO RIVER.
OVERNIGHT LOWS WILL GENERALLY BE IN THE LOWER 70S.
FOR THURSDAY...MOST OF THE REGION SHOULD REMAIN DRY AS A S/WV AND
ASSOCD COLD FRONT WILL REMAIN WEST OF THE FCST AREA. SOME OF THE
OPERATIONAL MODELS...SUCH AS THE 12Z NAM-WRF...WANT TO BRING A
CONVECTIVE COMPLEX INTO THE REGION THURSDAY MORNING. THIS IS THE
FIRST RUN THIS HAS BEEN SEEN...AND THE NOTORIOUSLY CONVECTIVE
PRODUCING GFS DOES NOT REALLY SHOW THIS FEATURE. HENCE...WILL ONLY
EMPLOY 20 POPS ACRS THE REGION UNTIL IT BECOMES CLEAR WHETHER ANY
COHERENT CONVECTION EFFECTS THE REGION. IF SKIES REMAIN PARTLY
CLOUDY (I.E. NO CONVECTIVE DEBRIS CLOUD BLOW OFF FROM
UPSTREAM)...TEMPERATURES WILL CLIMB INTO THE MID 90S NORTH TO
POSSIBLE AROUND 100 SOUTH. AS A SIDE NOTE...THE LAST TIME IT REACH
100 DEGREES AT THE CINCINNATI AIRPORT WAS JULY 30TH 1999 WHEN THE
TEMPERATURE CLIMBED TO 101 DEGREES. OVERNIGHT LOWS WILL BE IN THE
LOWER TO MID 70S.
FOR THURSDAY NIGHT AND FRIDAY...AFOREMENTIONED S/WV AND COLD FRONT
ARE FCST TO PASS ACRS THE GREAT LAKES/MIDDLE OHIO VLY. WILL
CONTINUE WITH A 30 PERCENT CHC OF SHOWERS AND THUNDERSTORMS. WITH
CLOUDS AND POSSIBLE PCPN...HIGH TEMPERATURES WILL RANGE FROM THE
UPPER 80S WEST TO THE MID 90S SOUTHEAST.
MID LVL RIDGE OVER THE TN RIVER VLY WILL RETROGRADE WEST TOWARD THE
CENTRAL PLAINS THIS WEEKEND...AND WILL REMAIN THERE FOR THE FIRST
PART OF NEXT WEEK. MEANWHILE...A MEAN MID LVL TROF WILL DEVELOP
OVER NEW ENGLAND. THIS PATTERN WILL RESULT IN SFC HIGH PRESSURE
ACRS THE REGION. THERE IS THE POTENTIAL FOR EMBEDDED S/WVS TO DIVE
SE INTO THE REGION ON THE FRONT SIDE OF THE UPR LVL HIGH. THIS WILL
BE HIGHLY DEPENDENT ON HOW AMPLIFIED THE RIDGE BECOMES. ATTM...WILL
KEEP FCST DRY THROUGH THE REMAINDER OF THE EXTENDED. TEMPS WILL BE
COOLER...BUT STILL WARM FOR AUGUST...RANGING FROM THE MID/UPPER 80S
NORTH TO THE LOWER 90S SOUTH. OVERNIGHT LOWS WILL GENERALLY FALL
INTO THE 60S.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
WEAK TROUGH/BOUNDARY LOCATED NEAR THE OHIO RIVER IN AN UNSTABLE
AIRMASS. UPPER FORCING IS VERY LIMITED...BUT WITH INSTABILITY IN
PLACE...ISOLD TO SCT SHRA/TSRA ARE EXPECTED NEAR THIS FEATURE THIS
AFTERNOON. FOR NOW LIMITED WORDING TO ONLY CB IN THE KCVG/KLUK
TAFS...SINCE COVERAGE IS NOT CERTAIN ENOUGH FOR ANY MENTION OF
PRECIP. KEPT CB WORDING OUT OF THE TAFS FURTHER NORTH WHERE LOW
LEVEL FORCING WILL BE NEGLIGIBLE. SCT TO BKN SC HAVE DEVELOPED
ACROSS MUCH OF NRN AND CNTRL OH WITH OCCL MVFR CIGS. EXPECT THIS
MOISTURE TO GRADUALLY THIN AND LIFT TO SCT VFR BASES OVER THE NEXT
FEW HOURS. WITH VERY HUMID AIRMASS IN PLACE...SHOULD SEE SCATTERED
MVFR VSBYS AGAIN OVERNIGHT...THOUGH NOT EXPECTING VSBYS TO GET AS
LOW AS THEY DID LAST NIGHT WITH ABSENCE OF WIDESPREAD RAINS DURING
THE DAY.
OUTLOOK...NO SIG WX EXPECTED.
&&
.CLIMATE...
AS WAS MENTIONED IN THE LONG TERM DISCUSSION...100 DEG WAS LAST
ACHIEVED AT KCVG IN 1999. KCMH MADE IT TO 100 LAST IN 1999 AS
WELL...AND FOR KDAY 100 LAST OCCURRED DURING THE 1988 DROUGHT. AS
IT STANDS RIGHT NOW...KCVG LOOKS TO HAVE THE BEST CHANCE OF THE
THREE SITES TO APPCH 100 DEG. TO PUT THIS CURRENT HEAT WAVE INTO
PERSPECTIVE...KCVG MADE IT ABV 90 DEG FOR THE EIGHTH CONSECUTIVE
DAY TODAY. THE MOST RECENT STREAK OF 90 DEG DAYS OCCURRED IN AUG
1995 WHEN TEMPS WERE ABV 90 DEG FOR 11 STRAIGHT DAYS. THE RECORD
FOR MOST CONSECUTIVE DAYS ABV 90 DEG AT KCVG IS 15 AND OCCURRED
FROM JUNE 22 THRU JUL 6 1966. IF CURRENT FCST HOLDS...THIS RECORD
MAY BE THREATENED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR OHZ026-034-035-
042>044-051>053-060-062-070>073-078>082-088.
EXCESSIVE HEAT WATCH FROM WEDNESDAY MORNING THROUGH LATE
THURSDAY NIGHT FOR OHZ070>072-078>082-088.
HEAT ADVISORY FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY FOR
OHZ045-046-054>056-063>065-074.
EXCESSIVE HEAT WARNING UNTIL 6 AM EDT FRIDAY FOR OHZ061-077.
KY...HEAT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR KYZ089>100.
EXCESSIVE HEAT WATCH FROM WEDNESDAY MORNING THROUGH LATE
THURSDAY NIGHT FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR INZ050-058-059-066-
073>075-080.
EXCESSIVE HEAT WATCH FROM WEDNESDAY MORNING THROUGH LATE
THURSDAY NIGHT FOR INZ066-073>075-080.
&&
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM...HICKMAN
AVIATION...HAWBLITZEL
CLIMATE...RYAN/HICKMANHazardous weather outlook, Aug 6, 3:22 PM EST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT MON AUG 6 2007
INZ050-058-059-OHZ060-062-072030-
WAYNE-FAYETTE IN-UNION IN-PREBLE-GREENE-
422 PM EDT MON AUG 6 2007
...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND
MIAMI VALLEY OF OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
TEMPERATURES ARE FORECAST TO BE IN THE LOWER TO MID 90S WEDNESDAY
AND THURSDAY WITH HEAT INDICES AS HIGH AS 104 DEGREES. ADDITIONAL
HEAT ADVISORIES WILL LIKELY BE NEEDED LATER THIS WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ066-073>075-080-KYZ089>098-OHZ070>072-078-079-072030-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-BUTLER-WARREN-
CLINTON-CLERMONT-BROWN-
422 PM EDT MON AUG 6 2007
...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE THURSDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
EXCESSIVE HEAT WATCH.
TEMPERATURES ARE FORECAST TO BE IN THE MID TO UPPER 90S WEDNESDAY
AND THURSDAY...WITH HEAT INDICES AS HIGH AS 108 DEGREES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ061-077-072030-
MONTGOMERY-HAMILTON-
422 PM EDT MON AUG 6 2007
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND
SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
TEMPERATURES ARE FORECAST TO BE IN THE MID TO UPPER 90S WEDNESDAY
AND THURSDAY...WITH HEAT INDICES AS HIGH AS 108 DEGREES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ073-072030-
ROSS-
422 PM EDT MON AUG 6 2007
...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
TEMPERATURES ARE FORECAST TO BE IN THE LOWER TO MID 90S WEDNESDAY AND
THURSDAY...WITH HEAT INDICES AS HIGH AS 104 DEGREES. ADDITIONAL HEAT
ADVISORIES WILL LIKELY BE NEEDED LATER THIS WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
KYZ099-100-OHZ080>082-088-072030-
MASON-LEWIS-HIGHLAND-ADAMS-PIKE-SCIOTO-
422 PM EDT MON AUG 6 2007
...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE THURSDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTH
CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
EXCESSIVE HEAT WATCH.
TEMPERATURES ARE FORECAST TO BE IN THE MID TO UPPER 90S WEDNESDAY
AND THURSDAY...WITH HEAT INDICES AS HIGH AS 109 DEGREES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ026-034-035-042>044-051>053-072030-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-
422 PM EDT MON AUG 6 2007
...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
TEMPERATURES ARE FORECAST TO BE IN THE LOWER TO MID 90S WEDNESDAY AND
THURSDAY...WITH HEAT INDICES AS HIGH AS 104 DEGREES. ADDITIONAL HEAT
ADVISORIES WILL LIKELY BE NEEDED LATER THIS WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ045-046-054>056-063>065-074-072030-
UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-HOCKING-
422 PM EDT MON AUG 6 2007
...HEAT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
TEMPERATURES ARE FORECAST TO BE IN THE LOWER TO MID 90S WEDNESDAY AND
THURSDAY...WITH HEAT INDICES AS HIGH AS 104 DEGREES. ADDITIONAL HEAT
ADVISORIES WILL LIKELY BE NEEDED LATER THIS WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Thunderstorm Wind, Warren
- When
- August 6, 3:50 PM EST to 3:55 PM EST
- Where
- Warren County, Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 39.430, -84.200
Several trees up to three feet in diameter were downed along Deerfield Road. Numerous large tree limbs were downed at Harmon Park and Harmon Golf Course. A tree limb fell on a house along State Route 63 on the west side of town.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Oklahoma, August 6 to 12, 20072 deaths · 200 injured · 21 events
- Excessive Heat in Missouri, August 6 to 17, 20074 deaths · 37 events
- Heat in Illinois, August 6 to 9, 200737 injured · 19 events
- Excessive Heat in South Carolina, August 6, 20071 death · 1 event
- Drought in Mississippi, August 6 to 26, 2007$1.6 million · 10 events
- Flash Flooding and Hail in Nebraska, August 6 to 7, 2007$1.2 million · 56 kt wind · 13 events
- Flash Flooding and Damaging Winds in Iowa, August 6 to 7, 2007$345,000 · 80 kt wind · 9 events
- Heat in Missouri, August 6 to 9, 20076 injured · 11 events
- Flash Flooding in Pennsylvania, August 6, 2007$120,000 · 4 events
- Damaging Winds and Lightning Strikes in Indiana, August 6, 2007$57,000 · 55 kt wind · 5 events
- Damaging Wind and Lightning Strike in Wisconsin, August 6, 2007$40,000 · 52 kt wind · 2 events
- Flash Flood and Hail in Wyoming, August 6, 2007$35,000 · 1.75 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 55326.